# SDR ASAA11510332

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,290 hours, 4,702 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FD FLAG ON CAPT PRIMARY ATTITUDE GYRO.  RECYCLED ACFT POWER ACCOMPLISHED FIM TASK 22 11 00 810 801.  DFCS BITE (FD BITE) PASSED NORMAL.
